# SDR DALA1228123121

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SUPPORT FR 21 HAS CORROSION.  REMOVED DAMAGED DOOR SUPPORT AT FR 21 IAW SRM A319 51-42-11.  FABRICATED NEW SUPPORT IAW SRM 53-11-14.  TREATED AND PRIMED APPLIED PAINT IAW SRM 51-21-11 AND 51-75-12.  LOCATED AND DRILLED INSTALLED NEW SUPPORT IAW SRM 51-44-11 AND 51-42-11.  APPLIED TOPCOAT TO FASTENERS AND APPLIED CIC IAW SRM 51-75-12 AND DELTAPROCESS STANDARD 900-2 NR 4.  BLENDED AREA IAW SRM 51-74-00, L=1.0" W=1.0" D=.030".  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14.
